# SDR 06FDEA1622

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1741-1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE LT HAND SIDE HAS AN EXTERNAL DOUBLER REPAIR IN SKIN BETWEEN STA 1741 AND 1761 LONG 37 TO 39.  REMOVED AND REPLACED REPAIR IAW SRM 53-20-00 FIG 6 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01197/I011197 IAW SRM 53-20-00 FIG 6 SHT 3-4 VOL 1.
